Issue
Volume 14, Number 1

Articles in the Issue:

Regular Articles:
Z. Z. Sun
A Linearized Difference Scheme For The Kuramoto-Tsuzuki Equation
J. Comp. Math., 14 (1996), pp. 1-7. Abstract
pdf
Full Article

R. S. Ye and Z. H. Yang
Double S-Breaking Cubic Turning Points And Their Computation
J. Comp. Math., 14 (1996), pp. 8-22. Abstract
pdf
Full Article

S. F. Xu
A Smallest Singular Value Method For Solving Inverse Eigenvalue Problems
J. Comp. Math., 14 (1996), pp. 23-31. Abstract
pdf
Full Article

H. L. Chen
Antiperiodic Wavelets
J. Comp. Math., 14 (1996), pp. 32-39. Abstract
pdf
Full Article

J. Gu and X. Hu
Trace Averaging Domain Decomposition Method With Nonconforming Finite Elements
J. Comp. Math., 14 (1996), pp. 40-53. Abstract
pdf
Full Article

B. S. He
A Modified Projection And Contraction Method For A Class Of Linear Complementarity Problems
J. Comp. Math., 14 (1996), pp. 54-63. Abstract
pdf
Full Article

Y. Y. Feng and J. Kozak
The Theorems On The B-B Polynomials Defined On A Simplex In The Blossoming Form
J. Comp. Math., 14 (1996), pp. 64-70. Abstract
pdf
Full Article

P. A. Farrell, P. W. Hemker and G. I. Shishkin
Discrete Approximations For Singularly Perturbed Boundary Value Peoblems With Parabolic Layers, I
J. Comp. Math., 14 (1996), pp. 71-97. Abstract
pdf
Full Article